Yes! I have been on phentermine 37.5mg for almost 2 months now. At first all I had was a reeeeeally dry mouth and no appetite, but now I've started feeling really dizzy and light-headed after I take my pill. I still have the dry mouth, too. I plan to tell my doctor on my next visit (the 29th of June) and see what he says. Are you still experiencing this?
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2011 • 1 answer
Fluoxetine - Day 5 of this drug for PMDD feel awful, tremors, dry mouth, crying, feel like in a fog?
Updated 6 Jan 2014 • 1 answer
Updated 1 Sep 2014 • 2 answers
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Updated 21 May 2015 • 1 answer
Updated 11 Oct 2016 • 1 answer